We investigate suborbital graphs for an imprimitive action of the Atkin-Lehner group on a maximal subset of extended rational numbers on which a transitive action is also satisfied. Obtaining edge and some circuit conditions, we examine some combinatorial properties of these graphs.
KÖROĞLU, TUNCAY; GÜLER, BAHADIR ÖZGÜR; and ŞANLI, ZEYNEP
"Suborbital graphs for the Atkin-Lehner group,"
Turkish Journal of Mathematics: Vol. 41:
2, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss2/2